# SDR USAA920081615

- Difficulty date: August 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 48,593 hours, 33,916 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR LOG NR 4393607 LT HAND HORIZONTAL STABILIZER LOWER SKIN CRACKED ALONG REAR SPAR 64 INCHES FROM ROOT.  REPAIRED LT HAND HORIZONTAL STABILIZER LOWER SKIN ALONG REAR SPAR 64 INCHES FROM ROOT IAW TYPICAL REPAIR 55-10-08. ***SUPP*** SUPPLEMENTAL INFORMATION WILL BE ADDED UPON RECEIPT & REVIEW OF MAJOR REPAIR FORM.
